Hair loss due to Fin
Hello All, It's been since 2-3 months I have started taking Finasteride 1mg daily (Finax from Dr.Reddy's) The hair loss has worsen in these 2 months, its like I have lost all my hairs in front (temple) and can see the scalp easily. Will I regain those lost hairs, should I continue taking Finasteride? Please help me..
Like the answers? Chat privately with the doctor of your choice
Hi. Don't lose hope. Certainly your lost hair can be regained. Provided we are under regular follow up and prompt with hair care and it's medication. Finasteride is a good drug for controlling hair loss- androgenetic alopecia type. However it may be futile to take the same for other causes of hair loss. Therefore, I would want to examine you before I would prescribe or before i could ask you to continue the same. Finasteride is not an over the counter drug and should be taken with monitoring n prescription of a dermatologist only. Kindly let me know if you need any further assistance in this regard. Take care .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.